Couldn't find what you looking for?

TRY OUR SEARCH!

Last week, I had been planning to take a trip to the beach for spring break, so I started my pills a week earlier so I could hopefully skip my period. However, starting the Friday of my new set of pills, I have had light bleeding. It will fade off the few hours after I take my pill each day, but is still pretty consistent throughout the day. I have had this before, but normally only for a day or two - this has been going on for a week now with little sign of letting up. I don't think I'm pregnant - I've only had sex once, and he guy pulled out.

Is this normal? Should I stop taking the pills so I can have my period full force and get it over with, or keep going?

Loading...

It definitely should not have happened that you keep spotting for a week just because you continued the next pack of birth control pills. But, you have to finish this pack now because if you stop taking the pills now, you will not be protected from pregnancy anymore and it could make things more complicated when you come to the point where you have to continue with the pack after this one. Things haven't turned quite right, but there is no point in stopping the pills now.
Reply

Loading...